# SDR AALA970597

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N877AA
- Make and model: Boeing 727223
- Aircraft serial: 21389
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 560 STRINGER 27 RIGHT HAS CORROSION INSIDE.  REMOVED CORROSION, INSTALLED CHANNEL REPAIR PER SRM 53-10-3 AND ESO 11697.  (M)
